# SDR SWAA2021052470653

- Difficulty date: March 31, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL; 211AF; IS DENTED AT B.S. 259-270; R.B.L. 10 - L.B.L. 10; W.L. 207.54. / FABRICATED; PRIMED AND PAINTED NEW FLIGHT DECK FLOOR PANEL #211AF. MADE FROM 2024-T3; 0.040; (LOT NUMBER 1405570-1 PER DWG 141A5133 REV C; MM 51-21-72-370-804; MM 51-21-99-300-801
